MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER
Catalog Number DL900F
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the catalog number identified in section d4 has not been cleared in the us but is similar to the denali filter products that are cleared in the us.The pro code and 510 k number for the denali filter products are identified in d2 and g4.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, the investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, prior to a percutaneous inferior vena cava filter implantation using a denali filter.Prior to the procedure, it was reported that the filter allegedly unable to advance through the deployment system.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one denali filter kit received.Upon visual evaluation, the pusher catheter was received loaded into the touhy borst adapter and filter storage tube.A bend was noted on proximal to the pusher catheter handle.The touhy borst adapter was received loaded to the filter storage tube.The pusher wire appeared to be detached from the pusher catheter.The filter was received within the filter storage tube.On functional testing, an attempt to deploy the loaded filter from the filter storage tube with the loaded pusher catheter was performed.Heavy resistance was felt during attempt.The filter deployed successfully.Filter limbs were present, and no filter legs were noted to be crossed.The pusher wire with a bent wire segment were also noted to deployed as it appeared to be detached from the pusher catheter.Therefore, the investigation is confirmed for the reported detachment and advancement failure as pusher wire was noted to detached from the pusher cather which could have cause the difficulty in advancing the filter.A definitive root cause for the reported detachment and advancement failure could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4(unique identifier (udi) #), g3, h6 (patient, method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent for a percutaneous inferior vena cava filter implantation using a denali filter.Prior to the procedure, it was reported that the filter allegedly unable to advance through the deployment system.The procedure was completed using another device.There was no patient contact.

Brand Name
DENALI FEMORAL SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24686795
Report Number2020394-2026-00726
Device Sequence Number9653436
Product Code DTK
UDI-Device Identifier00801741040801
UDI-Public(01)00801741040801(17)281028(10)GFKW0840
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDL900F
Device Lot NumberGFKW0840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown